# SDR SPAA0400073

- Difficulty date: November 9, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 62,025 hours, 32,452 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C171911
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE WAS FOUND ON THE LT UPPER WING SKIN P/N 65C17191-1 AT THE REAR SPAR AT APPROXIMATELY WS 442.0. THE CORROSION WAS REMOVED AND TRIMMED AND A REPAIR SCHEME WAS PROVIDED BY BOEING ENGINEERING. THE CORROSION AREA WAS REPAIRED PER BOEING INSTRUCTIONS AND A 8110-3 STRUCTURAL SUBSTANTIATION FOR WAS ISSUED.
